Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 351935, 17 pages
Research Article

A Newton Interpolation Approach to Generalized Stirling Numbers

Institute of Mathematics, Zhejiang Wanli University, Ningbo 315100, China

Received 16 November 2011; Revised 8 December 2011; Accepted 20 December 2011

Academic Editor: Carlos J. S. Alves

Copyright © 2012 Aimin Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aimin Xu, “A Newton Interpolation Approach to Generalized Stirling Numbers,” Journal of Applied Mathematics, vol. 2012, Article ID 351935, 17 pages, 2012. doi:10.1155/2012/351935